# SDR 2010F00056

- Difficulty date: March 2, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N108AE
- Make and model: Bell 206L-1
- Aircraft serial: 45730
- Aircraft time: 17,290 hours, 26,009 cycles
- Engine: Allsn 250C28B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 206001397101
- Part serial: 45730
- Condition: Cracked
- Location: Zone 100
- Part time: 17,290 hours, 26,009 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING THE PRELIMINARY INSP OF UNRELATED MX, THE INSPECTOR FOUND THE PILOT'S YOKE SUPPORT TO HAVE A RADIAL CRACK EXTENDING FROM THE RELIEF HOLE APPROX .3750".  THIS IS ONE OF 4 SIMILAR UNITS DISCOVERED AT THIS TIME.
